# SDR AALA20130930007

- Difficulty date: September 30, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 73,473 hours, 26,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW LONGITUDINAL BULB SEAL RETAINER CRACKED, OTBD FORWARD SIDE OF WW OPENING.  R & R SEAL RETAINER IAW SRM 51-40-02.
